# SDR VTZA97290

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41017
- System (JASC): 2435 · Starter-Generator
- Part: Starter/Gen
- Part number: 23095002
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

IAD/MHT - FLT 6203 - DURING CLIMB AT 1240 HRS ON 5-18-97, MADE AN UNSCHEDULED LANDING AT IAD DUE TO LT GENERATOR FAILED.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED GENERATOR, OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
